A multicomponent variant of the method of variable directions for evolution problems. I
Differencialʹnye uravneniâ, Tome 28 (1992) no. 7, pp. 1218-1230
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_7_a14,
author = {N. G. Zhadaeva},
title = {A multicomponent variant of the method of variable directions for evolution problems. {I}},
journal = {Differencialʹnye uravneni\^a},
pages = {1218--1230},
year = {1992},
volume = {28},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_7_a14/}
}
N. G. Zhadaeva. A multicomponent variant of the method of variable directions for evolution problems. I. Differencialʹnye uravneniâ, Tome 28 (1992) no. 7, pp. 1218-1230. http://geodesic.mathdoc.fr/item/DE_1992_28_7_a14/